| Model Number |
MMT-523LNAB |
| Medical Device Problem Codes |
Connection Problem (2900); Material Integrity Problem (2978); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the reservoir was not able to lock in place when inserted into insulin pump.The customer¿s blood glucose was 280 mg/dl at the time of incident.The customer was advice the insulin pump will need to be replaced.Advice to discontinue use of the pump and revert to backup plan per health care professional instructions.The insulin pump will not be returned for analysis.